Thyroid Cancer / Nodules & Hyperthyroidism Expert Forum
Thyroid problems after starting medication
About This Forum:

Questions in the Thyroid forum are answered by Mark Lupo, MD. Topics covered include Goiter, Graves Disease, Hyperthyroid, Parathyroid/Calcium Problems, Thyroid Cancer, Thyroid Nodules/Cysts, Thyroiditis, Thyroid & Pregnancy, Thyroid Stimulating Hormone (TSH), Thyroid Tests, and Thyroid Surgery.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

Thyroid problems after starting medication

I started taking the thyroid medication levothyroxine about 5 months ago, and for a while now I have been feeling like something has been pushing on my neck. It mainly happens at night and I was wondering if this was normal or if I should talk to my doctor or what.
97953_tn?1440868992
yes - talk with your doctor.  Thyroid ultrasound may be needed to determine what is going on.
2 Comments
Blank
97953_tn?1440868992
A very common cause of this type of symptoms is acid reflux (yes, even without classic heartburn symptoms).
Blank
Continue discussion Blank
This Forum's Experts
97953_tn?1440868992
Mark Lupo, M.D.Blank
Thyroid & Endocrine Center of Florida
Sarasota, FL
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank